# SDR ASAA2016083017867

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,253 hours, 10,007 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

28 VOLT DC CHARGER HAD BRIEF ELECTRICAL ODOR WHEN PLUGGED INTO SERVICE OUTLET.  REMOVED AND NO LONGER HAD ODOR THOUGH OUTLET PLUG NO LONGER HAS GROUND ATTACHED.  ACFT GROUNDED.  28 VOLT DC CHARGER IS INOPERATIVE, GROUND CONNECTOR BROKEN. IAW WDM 25-29-11, CONFIRMED 28 VDC AT CONTROL CABIN DC SERVICE OUTLET P6-6. OPS TEST NORMAL.
